Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am having fever, headache ,iching on skin,rash,hard motoins, lymph nodes swelling. Is it HIV ?

after testing for hiv tridot test the symptoms like fever, headache ,iching on skin,rash,hard motoins, lymph nodes swelling in neck,throat infection,red spots in mouth are hiv early symptoms or any other desease
Asked On : Fri, 28 Oct 2011
Answers:  2 Views:  1766
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
WHAT ABOUT YOUR HIV TEST REPORTS OR ANY HISTORY OF UNPROTECTED SEX OR BLOOD TRANSFUSION IF TESTS ARE POSITIVE THEN THESE SYMPTOMS IF COMING AGTER 3WKS OR YEARS AFTER EXPOSURE THEN MAY BE EARLY MANIFESTATIONS AND NOW HIV IS CALLED AIDS
Answered: Wed, 18 Apr 2012
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Thanks for nice query.     
Such sign & symptoms can occur in many diseases ,AIDS is one of them
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Dr.Rajinder Bajoria surgeon
Answered: Fri, 28 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor